EconPapers    
Economics at your fingertips  
 

Variational Bayesian Methods and Frequentist Consistency

Cliff Severin and Katie Sierminski

Journal of Economics and Econometrics, 2019, vol. 62, issue 2, 1-18

Abstract: Variational Bayesian Methods and Frequentist Consistency

Keywords: Asymptotic normality; Bayesian inference; Consistency (search for similar items in EconPapers)
JEL-codes: C11 C18 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ideas.repec.org/a/eei/journl/v62y2019i2p1-18.html
Full text for Economics and Econometrics Society subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eei:journl:v:62:y:2019:i:2:p:1-18

Access Statistics for this article

More articles in Journal of Economics and Econometrics from Economics and Econometrics Society Contact information at EDIRC.
Bibliographic data for series maintained by Julia van Hove ().

 
Page updated 2025-03-19
Handle: RePEc:eei:journl:v:62:y:2019:i:2:p:1-18